# SDR CALA2020062901027

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 67,364 hours, 24,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1AB FWD EEL LIGHT BULBS BURNT OUT. REMOVED AND REPLACED SEAT 1AB FWD EEL LIGHT BULBS REF AMM 33-51-11 OPS CHECK GOOD INSPECTED SEAT 1AB EEL LIGHT
